On Sectional Curvature of Indefinite Metrics.

Katsumi Nomizu; Larry Graves

Mathematische Annalen (1978)

  • Volume: 232, page 267-272
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Nomizu, Katsumi, and Graves, Larry. "On Sectional Curvature of Indefinite Metrics.." Mathematische Annalen 232 (1978): 267-272. <http://eudml.org/doc/163087>.

author = {Nomizu, Katsumi, Graves, Larry},
journal = {Mathematische Annalen},
pages = {267-272},
title = {On Sectional Curvature of Indefinite Metrics.},
url = {http://eudml.org/doc/163087},
volume = {232},
year = {1978},

AU - Nomizu, Katsumi
AU - Graves, Larry
TI - On Sectional Curvature of Indefinite Metrics.
JO - Mathematische Annalen
PY - 1978
VL - 232
SP - 267
EP - 272
UR - http://eudml.org/doc/163087
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.